Volume 34, Number 4, July/August 2000
|Page(s)||859 - 872|
|Published online||15 April 2002|
Hermite pseudospectral method for nonlinear partial differential equations
Department of Mathematics,
Shanghai Normal University, Shanghai 200234, P.R. China. (email@example.com)
2 Department of Mathematics, Shanghai University, Shanghai 201800, P.R. China.
Revised: 29 February 2000
Hermite polynomial interpolation is investigated. Some approximation results are obtained. As an example, the Burgers equation on the whole line is considered. The stability and the convergence of proposed Hermite pseudospectral scheme are proved strictly. Numerical results are presented.
Mathematics Subject Classification: 65M70 / 65N30 / 76D99
Key words: Hermite pseudospectral approximation / nonlinear partial differential equations.
© EDP Sciences, SMAI, 2000
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.